# SDR DL757951997

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003177A
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 2 SLAT T/E WEDGE WAS FOUND DELAMINATED.  REPLACED WEDGE PER SRM 57-43-03.
